... than a year.and i would love if i could talk with someone about the same things i go through.i feel like im alone in this.i really want to get better and want it to go away.ive been taking alprozolam for 3yrs.and its not my meds and i want to get off of it.i made that wrong choice and should of goten meds of my own.but never knew that if would affect me in any way.i have really learned a valuable lesson.im so saden.i thought i was doing the rite things for myself.its been good and horrible too.can someone please help me!
Feel awfully sorry for you, its never too late, since you have realized that taking meds on your own without the help of a doc could be a big mistake. Would recommend that you go to a doc for a proper check up & let him/her decide which med or meds are good for you.
Take it easy, friend, it is easier said than done, but I sincerely mean it, take care with best wishes!
Welcome and you are not alone in this!! Most of us here are suffering from anxiety/depression,chronic pain or other illnesses.
Firstly i think you should go see your own doc,explain how you feel,you should also consider finding a good physciatrist to asess you properly and find the right meds for you,your own doctor should be able to refer you to someone in that profession and also a therapist could help you a great deal!!
I'm not going to diss you for using other people's meds,you know you were wrong and what some take for their anxiety-wheather its social,generalised or panic may not help others,so what you were taking might have helped the person you were getting them from but you may need something different.
Although alot of us have the same signs and symptoms does'nt mean the same meds can be taken all round,so you really need to get asessed properly for your own situation and be put on your own meds that will suit you!!
Honesty is the best policy where doctors are concerned,dont be scared,you'll be glad you went to him/her and got this worry out of your system and you can move on to helping yourself!!
Give your doc a call,you made the first step by talking out here,now you can make the next one by contacting your doc!! You will get through this and find the right meds that are for YOU!!
Hope this helps a little,i wish you the best of luck and dont be so hard on yourself,you will get through this!!
Here anytime you need to talk
I have not much to add to my friend puckiemulls answer. Please go to your doctor & poor out your heart even if it means a few tears. Be sure to tell him about the xanax useage or he may just prescribe it for you again!It is commonly used for anxiety, but there are plenty of others, or maybe a dose adjustment would help your problem, I also agree with puckiemull that your regular doctor should refer you to a licensed physchologist to talk too, & from their a psychiatrist for mediction to help you out. It's a process, but am sure if you want to get well you can do it! Oh, & welcome to the group too. You will find lots of non-judgmental help here as well. ...
hey there sade25, welcome to the family, i too suffer from depression, anxiety, panic and also im on a pain medication taper, my panic attacks get so bad i feel as if i cant breath and my chest gets heavy, i have a pshych, therapist and regular dr that work together to help me get better. i journal and do assignments that my therapist gives me to help. as of this moment im trying to controll a panic attack from comming on, its a struggle, but ill do my best, and if worst comes to it, ill have to take a xanax that i was prescribed for my anxiety/panic. your not alone, and we all want to help you get thru this, we are family here and ive got the best support here. well you take care, come back and trust that it gets better. hope to hear from you soon
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 2 Feb 2011 • 6 answers
Posted 9 Nov 2011 • 4 answers
Posted 30 Jul 2013 • 3 answers
I've been suffering from severe anxiety and ptsd for the past 5 years. My grandmother my mom and my?
Posted 8 Apr 2015 • 4 answers
Posted 1 Aug 2016 • 13 answers